RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1989, Volume 308, Number 2, Pages 265–269 (Mi dan6951)  

This article is cited in 1 scientific paper (total in 1 paper)

MATHEMATICS

Regularization of nonlinear irregular mappings

V. I. Meleshko

All-Union Scientific Research Institute for Water Protection, Kharkiv

Full text: PDF file (345 kB)

English version:
Doklady Mathematics, 1990, 40:2, 311–315

Bibliographic databases:
UDC: 517.948
Presented: А. Н. Тихонов
Received: 10.05.1988

Citation: V. I. Meleshko, “Regularization of nonlinear irregular mappings”, Dokl. Akad. Nauk SSSR, 308:2 (1989), 265–269; Dokl. Math., 40:2 (1990), 311–315

Citation in format AMSBIB
\Bibitem{Mel89}
\by V.~I.~Meleshko
\paper Regularization of nonlinear irregular mappings
\jour Dokl. Akad. Nauk SSSR
\yr 1989
\vol 308
\issue 2
\pages 265--269
\mathnet{http://mi.mathnet.ru/dan6951}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1021092}
\zmath{https://zbmath.org/?q=an:0746.65051}
\transl
\jour Dokl. Math.
\yr 1990
\vol 40
\issue 2
\pages 311--315


Linking options:
  • http://mi.mathnet.ru/eng/dan6951
  • http://mi.mathnet.ru/eng/dan/v308/i2/p265

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. A. Zolotarev, “Time cones and a functional model on a Riemann surface”, Math. USSR-Sb., 70:2 (1991), 399–429  mathnet  crossref  mathscinet  zmath
  • Number of views:
    This page:8
    Full text:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020